# SDR SWAA2022031201626

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL JUST AFT OF #1 PYLON HORIZ. SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED LT WING UPPER T/E PANEL JUST AFT OF #1 PYLON HORIZ. SEAL RETAINER IAW SRM 51-40-02-0G-0 ON SOPM 20-50-01.
